
Equate Extra Strength Headache Relief Caplets, 250 mg, 100 Ct, 2 Pk
$12.44 Original price was: $12.44.$10.99Current price is: $10.99.

Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct
$23.56 Original price was: $23.56.$21.49Current price is: $21.49.






Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 160 Count
SKU:
pff12
$23.48 Original price was: $23.48.$20.12Current price is: $20.12.
20
People watching this product now!
Description
Get the pain relief you need with Equate Ibuprofen Softgels. Take one tablet every four hours to six hours when you need relief from minor pain of arthritis, headache, muscle pain, toothache, backache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 160 softgels at 200 milligrams of Ibuprofen in each capsule. Keep it in your medicine cabinet, car, or your desk at work, so you can have it within reach whenever you need. Pick up Equate Ibuprofen Softgels today to get the relief you deserve.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 160 Count:
- Relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, menstrual pain, pain and fever of the common cold
- Active Ingredient: Ibuprofen 200 mg
- For ages 12 years or over
- 160 softgels per bottle
- Compares to Advil® Liqui-Gels® minis active ingredient
Reviews (0)
Be the first to review “Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 160 Count” Cancel reply
Reviews
There are no reviews yet.